# SDR DHL200072432C

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND FUSE LOWER LOBE INTERIOR STRUT CRACKED AT BS 950C,  STR 26 RT.  CUT OUT SECTION OF STRIGER AT BS 950C,  STA 26 RT PER SRM 53-40-3.  TREATED AND PRIMED AREA.  INSTALLED STRINGER REPAIR AT BS 950C,  STR 26 RT.
